# SDR ASAA2016092418119

- Difficulty date: September 24, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 5,297 hours, 1,700 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Light
- Condition: Inoperative
- Location: Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

RIGHT FORWARD WINDOW HEAT LIGHT WILL NOT ILLUMINATE.  ACFT GROUNDED.  PERFORMED WINDOW OVERHEAT TEST TWICE, OPS CHECKED NORMAL BOTH TIMES.  CHECKED WINDOW OVERHEAT BOX, NO DEFECTS. WINDOW OPS CHECKED NORMAL, OK FOR SERVICE.
